MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 HO NECK SEGMENT COR AMT; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS - 3003895575 HO NECK SEGMENT COR AMT; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number L20433
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned instrument found the alleged complaint unconfirmed but found a different failure upon inspection of the instrument.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Examination of the returned instrument cannot confirm complaint, however, there are visible signs of wear.
 
Event or Problem Description
Damaged instrument.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HO NECK SEGMENT COR AMT
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7968865
Report Number1818910-2018-72610
Device Sequence Number1645015
Product Code LXH
UDI-Device Identifier10603295258230
UDI-Public10603295258230
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL20433
Device Lot Number5049081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1